# SDR USAAD99088

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRANCE DOOR SLIDE EMERGENCY LIGHT WAS DIM.  MAINTENANCE REPLACED THE MAIN ENTRANCE DOOR SLIDE EMERGENCY LIGHT BATTERY.  (X)
